I have 9 pills left in my current birth control pack but I started spotting today. I'm also nauseous, breaking out & tender breasts what could it be?

OCP Side Effects. Your symptoms are probably related to the pills. Is this your first cycle of contraception? It is quite common to experience these side effects in moderation, but if they continue or worsen, you should consult your gynecologist for advice.

Related Questions

Can being on birth control and lamictal cause spotting and tender breasts?

Birth control can. Birth control pills can cause spotting and breast tenderness. This is not likely to be related to Lamictal. Most studies show Lamictal does not affect birth control pills unlike most other seizure medications.

I had unprotectex sex on new years but im on the Depo-Provera provers birth control. I dont have tender breasts or nausea but I spotted today?

Protected sex. Hello, Actually you had protected sex because Depo-Provera protects against pregnancy for 3 months. Also irregular bleeding is a side-effect of Depo administration. Everything that you describe is predictable and usual.